Translator Disclaimer
March, 1986 Behaviour of Third Order Terms in Quadratic Approximations of LR-Statistics in Multivariate Generalized Linear Models
Christian Kredler
Ann. Statist. 14(1): 326-335 (March, 1986). DOI: 10.1214/aos/1176349859

Abstract

The size of error is investigated when the log-likelihood of multivariate generalized linear models is approximated by a quadratic function. The nonquadratic tail is characterized by analyzing the cubic part of the log-likelihood. In a local analysis simple bounds for that part can be expressed in terms of expectations of the related random variables for arbitrary sample size $N$. Additionally global error bounds are given for the univariate case.

Citation

Download Citation

Christian Kredler. "Behaviour of Third Order Terms in Quadratic Approximations of LR-Statistics in Multivariate Generalized Linear Models." Ann. Statist. 14 (1) 326 - 335, March, 1986. https://doi.org/10.1214/aos/1176349859

Information

Published: March, 1986
First available in Project Euclid: 12 April 2007

zbMATH: 0587.62100
MathSciNet: MR829572
Digital Object Identifier: 10.1214/aos/1176349859

Subjects:
Primary: 62E10
Secondary: 62F04, 62F07, 62J02

Rights: Copyright © 1986 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.14 • No. 1 • March, 1986
Back to Top